All Journal Entries Journals

Blurred vision

Oct 01, 2008 - 1 comments

I have been keeping up my fluids but have terrible problems with blurred vision.  I am just over 2 weeks past my 6th and last cycle of chemo.  Could this be due to the treatment or is it a sign of something more serious?   As an avid reader this causes big problems.  I don't know what to do to keep occupied.  Getting bored with myself..lol

Comments
Post a Comment
415684 tn?1257329318
by JC145, Oct 01, 2008
I think you should see an eye doctor just to be safe.  I have been treating an auto-immune disease since April of this year called uveitis.  My eye MD sent me to a retina specialist.  At this point, I put drops (steriod) in morning and night, but feel my right eye is getting worse and am about to see what we will do next.  I tell you this because my early symptoms were blurry vision (and multiple black spots) in my right eye .. when, in fact, I had uveitis in both eyes.  I think the stress of my dtr's wedding (all delightful, but soooo busy), sent my body into overdrive and this is what I ended up with.  Just a thought .. but, left untreated, uveitis could cause permanent vision damage.  Good luck.  Judy

Post a Comment